# SDR CA970812004

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- Engine: Allsn 250C30S
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Torque Arm
- Part number: R6925
- Condition: Chafed
- Location: Mlg
- Component: 1944E100B
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) ON APPROACH, NOSE LANDING GEAR DID NOT EXTEND.   SCISSORS/TORQUE ARM HAD JAMMED AGAINST THE ACTUATOR RESTRICTING THE GEAR.
